Alert archive / Wisconsin / Wind Advisories in 2009
Wind Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Sep 26, 2009, 3:23 PM CDT for 13 counties in Wisconsin. It took effect at Sep 28, 2009, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2009, 3:23 PM CDT (20:23 UTC)
- In effect from
- Sep 28, 2009, 1:00 AM CDT
- Expired
- Sep 28, 2009, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 42 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 262023 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT SAT SEP 26 2009 ...EXPECT STRONG WINDS ACROSS CENTRAL WISCONSIN SUNDAY NIGHT... .STRONG WEST WINDS ARE EXPECTED TO DEVELOP ACROSS CENTRAL WISCONSIN SUNDAY NIGHT BEHIND A DEPARTING COLD FRONT. WINDS SHOULD BEGIN TO DIMINISH LATE MONDAY. WIZ030-035-036-045-270430- /O.NEW.KGRB.WI.Y.0003.090928T0000Z-090929T0000Z/ MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 323 PM CDT SAT SEP 26 2009 ...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM SUNDAY TO 7 PM CDT MONDAY. STRONG WEST WINDS CAN BE EXPECTED IN CENTRAL WISCONSIN ON SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MG
9 follow-up statements
000 WWUS73 KGRB 270235 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 PM CDT SAT SEP 26 2009 ...STRONG WINDS EXPECTED ACROSS CENTRAL WISCONSIN SUNDAY NIGHT INTO MONDAY... .STRONG WEST WINDS ARE EXPECTED TO DEVELOP ACROSS CENTRAL WISCONSIN SUNDAY NIGHT BEHIND A DEPARTING COLD FRONT. WINDS SHOULD BEGIN TO DIMINISH LATE MONDAY. WIZ030-035-036-045-271100- /O.CON.KGRB.WI.Y.0003.090928T0000Z-090929T0000Z/ MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 935 PM CDT SAT SEP 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO 7 PM CDT MONDAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP IN CENTRAL WISCONSIN ON SUNDAY EVENING...AND CONTINUE INTO MONDAY. GUSTS TO AROUND 45 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KIECKBUSCH
000 WWUS73 KGRB 270907 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CDT SUN SEP 27 2009 ...STRONG WINDS EXPECTED SUNDAY NIGHT INTO MONDAY... .STRONG WEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE AREA SUNDAY NIGHT BEHIND A DEPARTING COLD FRONT. WIZ030-035-036-045-271715- /O.EXT.KGRB.WI.Y.0003.090928T0300Z-090929T0000Z/ MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 407 AM CDT SUN SEP 27 2009 ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT MONDAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP IN CENTRAL WISCONSIN THIS EVENING...AND CONTINUE INTO MONDAY. GUSTS NEAR 45 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ022-271715- /O.NEW.KGRB.HW.A.0001.090928T0900Z-090929T0600Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 407 AM CDT SUN SEP 27 2009 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY EVENING. STRONG NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH BY EARLY MONDAY. WIND GUSTS NEAR 60 MPH ARE POSSIBLE IN NORTHERN DOOR COUNTY. WINDS THIS HIGH CAN BLOW DOWN TREE BRANCHES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH WITH HIGHER GUSTS MAY OCCUR. LISTEN TO NOAA WEATHER RADIO TO MONITOR THE LATEST FORECASTS. && $$ JKL/ECKBERG
000 WWUS73 KGRB 272040 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT SUN SEP 27 2009 ...STRONG WINDS EXPECTED TONIGHT INTO MONDAY... .A POTENT LOW PRESSURE SYSTEM WILL MOVE ACROSS LAKE SUPERIOR AND LAKE HURON TONIGHT INTO TOMORROW. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND THIS LOW PRESSURE SYSTEM ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. WIZ022-280445- /O.UPG.KGRB.HW.A.0001.090928T0900Z-090929T0600Z/ /O.EXB.KGRB.WI.Y.0003.090928T1000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 340 PM CDT SUN SEP 27 2009 ...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 7 AM CDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE DOOR PENINSULA LATE TONIGHT AND CONTINUE THROUGH MONDAY NIGHT AS A STRONG PRESSURE GRADIENT WILL REMAIN ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO REACH IN THE 30 TO 40 MPH RANGE WITH GUSTS TO AROUND 50 TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ031-037>040-048>050-280445- /O.EXB.KGRB.WI.Y.0003.090928T0600Z-090929T0000Z/ SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 340 PM CDT SUN SEP 27 2009 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN TONIGHT AND CONTINUE THROUGH MONDAY AS A STRONG PRESSURE GRADIENT WILL REMAIN ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO REACH BETWEEN 25 AND 30 MPH RANGE WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ030-035-036-045-280445- /O.EXT.KGRB.WI.Y.0003.090928T0600Z-090929T0000Z/ MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 340 PM CDT SUN SEP 27 2009 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS PORTIONS OF CENTRAL WISCONSIN TONIGHT AND CONTINUE THROUGH MONDAY AS A STRONG PRESSURE GRADIENT WILL REMAIN ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO REACH BETWEEN 25 AND 30 MPH RANGE WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ MPC
000 WWUS73 KGRB 280248 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CDT SUN SEP 27 2009 ...STRONG WINDS EXPECTED TONIGHT INTO MONDAY... .A POTENT LOW PRESSURE SYSTEM OVER NORTHERN LAKE SUPERIOR WILL TRACK TOWARD LAKE HURON BY MONDAY. THIS SYSTEM WILL PRODUCE STRONG WEST TO NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. WIZ030-031-035>040-045-048>050-281100- /O.CON.KGRB.WI.Y.0003.090928T0600Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 948 PM CDT SUN SEP 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN TONIGHT AND CONTINUE THROUGH MONDAY AS A STRONG PRESSURE GRADIENT WILL REMAIN ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO REACH BETWEEN 25 AND 30 MPH RANGE WITH GUSTS TO AROUND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ022-281100- /O.CON.KGRB.WI.Y.0003.090928T1000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 948 PM CDT SUN SEP 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 7 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 7 AM CDT TUESDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE DOOR PENINSULA LATE TONIGHT AND CONTINUE THROUGH MONDAY NIGHT AS A STRONG PRESSURE GRADIENT WILL REMAIN ACROSS THE AREA. SUSTAINED WINDS ARE EXPECTED TO REACH IN THE 30 TO 40 MPH RANGE WITH GUSTS TO AROUND 50 TO 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 30 MPH AND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ KIECKBUSCH
000 WWUS73 KGRB 280846 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT MON SEP 28 2009 ...STRONG WINDS EXPECTED TONIGHT INTO MONDAY... .A STRONG LOW PRESSURE SYSTEM OVER EASTERN LAKE SUPERIOR WILL MOVE TOWARD LAKE HURON BY THIS EVENING. THIS STORM WILL PRODUCE STRONG WEST TO NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND EASTERN WISCONSIN. WIZ030-031-035>040-045-048>050-281815- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 346 AM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND EAST CENTRAL WISCONSIN TODAY. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS APPROACHING 45 MPH ARE EXPECTED BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ022-281815- /O.CON.KGRB.WI.Y.0003.090928T1000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 346 AM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE DOOR PENINSULA TODAY AND CONTINUE TONIGHT. SUSTAINED WINDS ARE EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS TO 50 TO 55 MPH IN THE AFTERNOON...ESPECIALLY ACROSS THE NORTHERN PORTION OF THE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ JKL
000 WWUS73 KGRB 281902 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 202 PM CDT MON SEP 28 2009 ...GUSTY WINDS TO CONTINUE THIS AFTERNOON... .A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL MOVE TOWARD THE EASTERN GREAT LAKES TONIGHT. THIS STORM WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND EASTERN WISCONSIN. WIZ030-031-035>040-045-048>050-290000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 202 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND EAST CENTRAL WISCONSIN TODAY. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS APPROACHING 45 MPH REMAIN POSSIBLE THROUGH THE REST OF THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ022-290315- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 202 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE DOOR PENINSULA TODAY AND CONTINUE TONIGHT. SUSTAINED WINDS ARE EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS TO 50 TO 55 MPH IN THE AFTERNOON AND EVENING... ESPECIALLY ACROSS THE NORTHERN PORTION OF THE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ MPC
000 WWUS73 KGRB 282032 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT MON SEP 28 2009 ...GUSTY WINDS TO CONTINUE INTO EARLY THIS EVENING... .A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL MOVE TOWARD THE EASTERN GREAT LAKES TONIGHT. THIS STORM WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND EASTERN WISCONSIN. WINDS WILL GRADUALLY DIMINISH THIS EVENING WITH THE EXCEPTION FOR DOOR COUNTY WHERE STRONG GUSTY WINDS WILL LINGER OVERNIGHT. A COOL RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION THIS WEEK WILL PROVIDE THE CHANCE FOR FROST OR FREEZING TEMPERATURES EARLY WEDNESDAY MORNING. WIZ030-031-035>040-045-048>050-290000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 332 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHWEST WINDS WILL LINGER INTO EARLY THIS EVENING OVER CENTRAL AND EAST CENTRAL WISCONSIN. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS APPROACHING 45 MPH REMAIN POSSIBLE. WINDS ARE EXPECTED TO DIMINISH LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ022-290000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 332 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TONIGHT. SUSTAINED WINDS ARE EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS TO 50 TO 55 MPH INTO THE EVENING HOURS...ESPECIALLY ACROSS THE NORTHERN PORTION OF THE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ005-010>013-018-019-290000- /O.NEW.KGRB.FZ.A.0004.090930T0700Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 332 PM CDT MON SEP 28 2009 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CLEARING SKIES AND LIGHT WINDS ARE EXPECTED TO COMBINE WITH A COOL DRY AIR MASS TO PRODUCE LOW TEMPERATURES FROM 27 TO 31 BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES OR WIDESPREAD FROST ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPC/TDH
000 WWUS73 KGRB 282206 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 506 PM CDT MON SEP 28 2009 ...GUSTY WINDS TO CONTINUE INTO EARLY THIS EVENING... .A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL MOVE TOWARD THE EASTERN GREAT LAKES TONIGHT. THIS STORM WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND EASTERN WISCONSIN. THE STRONGEST WINDS WILL OCCUR OVER NORTHERN DOOR COUNTY...WHERE GUSTS AROUND 60 MPH ARE POSSIBLE. WINDS WILL GRADUALLY DIMINISH THIS EVENING...WITH THE EXCEPTION FOR DOOR COUNTY WHERE STRONG GUSTY WINDS WILL LINGER OVERNIGHT. A COOL RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION THIS WEEK WILL PROVIDE THE CHANCE FOR FROST OR FREEZING TEMPERATURES EARLY WEDNESDAY MORNING. WIZ022-290615- /O.UPG.KGRB.WI.Y.0003.000000T0000Z-090929T1200Z/ /O.NEW.KGRB.HW.W.0001.090928T2206Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 506 PM CDT MON SEP 28 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TONIGHT. SUSTAINED WINDS ARE EXPECTED TO REACH 40 MPH WITH GUSTS TO AROUND 60 MPH ACROSS THE NORTHERN PORTION OF THE COUNTY. ALTHOUGH WINDS WILL NOT BE AS STRONG FARTHER SOUTH...GUSTS TO 45 MPH ARE STILL EXPECTED IN STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS NEAR 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TREE BRANCHES AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE VEHICLES WILL BE HAZARDOUS TO DRIVE IN THESE CONDITIONS. && $$ WIZ030-031-035>040-045-048>050-290000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 506 PM CDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHWEST WINDS WILL LINGER INTO EARLY THIS EVENING OVER CENTRAL AND EAST CENTRAL WISCONSIN. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS APPROACHING 45 MPH REMAIN POSSIBLE. WINDS ARE EXPECTED TO DIMINISH LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT VERY STRONG WINDS ARE EXPECTED WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WIZ005-010>013-018-019-290615- /O.CON.KGRB.FZ.A.0004.090930T0700Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 506 PM CDT MON SEP 28 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CLEARING SKIES AND LIGHT WINDS ARE EXPECTED TO COMBINE WITH A COOL DRY AIR MASS TO PRODUCE LOW TEMPERATURES FROM 27 TO 31 BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES OR WIDESPREAD FROST ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KIECKBUSCH
000 WWUS73 KGRB 290008 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 708 PM CDT MON SEP 28 2009 ...GUSTY WINDS TO CONTINUE OVER DOOR COUNTY TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER NORTHERN LAKE HURON WILL MOVE TOWARD THE EASTERN GREAT LAKES TONIGHT. THIS STORM WILL PRODUCE STRONG NORTHWEST WINDS ACROSS FAR NORTHEAST WISCONSIN. THE STRONGEST WINDS WILL OCCUR OVER NORTHERN DOOR COUNTY...WHERE GUSTS AROUND 60 MPH ARE POSSIBLE. A COOL RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION THIS WEEK WILL PROVIDE THE CHANCE FOR FROST OR FREEZING TEMPERATURES EARLY WEDNESDAY MORNING. WIZ030-031-035>040-045-048>050-290115- /O.EXP.KGRB.WI.Y.0003.000000T0000Z-090929T0000Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 708 PM CDT MON SEP 28 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA...BUT GUSTS TO 30 TO 35 MPH WILL CONTINUE OVERNIGHT. $$ WIZ022-290815- /O.CON.KGRB.HW.W.0001.000000T0000Z-090929T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 708 PM CDT MON SEP 28 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TONIGHT. SUSTAINED WINDS AROUND 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR ACROSS THE NORTHERN PORTION OF THE COUNTY. WINDS WILL NOT BE AS STRONG FARTHER SOUTH...BUT GUSTS TO 45 MPH ARE STILL EXPECTED IN THE STURGEON BAY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS NEAR 60 MPH CAN LEAD TO PROPERTY DAMAGE. TREES AND POWER LINES CAN COME DOWN IN WINDS THESE STRONG. HIGH PROFILE VEHICLES WILL BE HAZARDOUS TO DRIVE IN THESE CONDITIONS. && $$ WIZ005-010>013-018-019-290815- /O.CON.KGRB.FZ.A.0004.090930T0700Z-090930T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 708 PM CDT MON SEP 28 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CLEARING SKIES AND LIGHT WINDS ARE EXPECTED TO COMBINE WITH A COOL DRY AIR MASS TO PRODUCE LOW TEMPERATURES FROM 27 TO 31 BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES OR WIDESPREAD FROST ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Sep 26, 4:31 AM CDT, 10 hours 52 minutes earlier.
Area forecast discussion, Sep 26, 4:31 AM CDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT SAT SEP 26 2009 .SHORT TERM...TODAY THROUGH SUNDAY... FORECAST CONCERNS TODAY ON PCPN...THEN TURN TO WIND AND PCPN ON SUN AS VIGOROUS SYSTEM PASSES THROUGH AREA LATE IN THE DAY. UPPER LOW NOW SHIFTING EAST THROUGH PLAINS...EXPECTED TO CONTINUE TO WEAKEN PASSING THROUGH UPPER MS VALLEY AS AN OPEN WAVE TODAY. MUCH OF DYNAMICS PASS TO SOUTH OF AREA...THOUGH WILL KEEP SMALL CHANCE POPS FOR INSTABILITY SHOWERS AND COVER CURRENT RADAR TRENDS. TONIGHT IS QUIET BEFORE THE STORM AS SHORT WAVE RIDGE PASSES THROUGH. HAVE BROUGHT IN SOME CLEARING...THOUGH WILL NOT MENTION FOG AT THIS TIME AS SW FLOW INCREASES THROUGH THE NIGHT. STRONG SHORT WAVE NOW APPROACHING PAC NW COAST TO QUICKLY TRANSLATE EAST INTO LAKE WINNEPEG MID DAY SUNDAY...FURTHER DEEPENING AND DROPPING SE INTO WESTERN LAKES SUNDAY NIGHT/MON MORN. STRONG COLD FRONT EXPECTED TO PASS THROUGH CWA SUN AFTERNOON...PASSING THROUGH EASTERN CWA AROUND 00Z. INCREASING SW GRADIENT SUNDAY WILL MAKE FOR BREEZY...AND MILD CONDITIONS AHEAD OF FRONT. SOME CONCERN FOR SEVERE SUN AFTN AUW TO GRB WITH POSSIBLE SQUALL LINE DEVELOPMENT AHEAD OF FRONT. SURFACE BASED CAPE MARGINAL...THOUGH SIG DIV WITH JET NOSING INTO SW WI SUN AFTN AND MID LEVEL LAPSE RATES APPROACH 7. BUFKIT SOUNDINGS HAVE INVERTED V LOOK WITH POSSIBLE DAMAGING WIND POTENTIAL. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. A COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY EVENING. BEHIND THE FRONT...STRONG COLD ADVECTION AND STRONG WINDS NOTED AT 850MB. ALTHOUGH IT WILL BE NIGHTTIME...WILL BRING WINDY CONDITIONS TO THE REGION LATER SUNDAY EVENING AND INTO THE OVERNIGHT HOURS. HAVE MENTIONED / DEPICTED WINDY CONDITIONS IN THE ZONES AND GRIDS. STRONG CORE OF WINDS AT 925MB AND 850MB WILL MOVE ACROSS THE REGION ON THE BACKSIDE OF A DEEP CLOSED LOW ACROSS EASTERN UPPER MICHIGAN ON MONDAY. BASED ON THE 00Z BUFKIT SOUNDINGS...IT IS LIKELY THAT A WIND ADVISORY WOULD BE NEEDED FOR DOOR COUNTY AND A WIND ADVISORY MAY BE NEEDED FOR SUNDAY NIGHT AND MONDAY ACROSS THE REMAINDER OF THE FORECAST AREA. MODELS INDICATING A STRONG CORE OF WINDS AROUND 50 KNOTS AT 925 MB ON MONDAY. IT IS ALSO POSSIBLE THAT A HIGH WIND WARNING MAY BE NEEDED FOR DOOR COUNTY...ESPECIALLY OVER THE NORTHERN PORTION OF THE COUNTY WHERE THE STRONG WINDS WILL COME OFF THE WARMER WATERS OF THE BAY. BAY TO 850MB TEMPERATURES DIFFERENCE OF +17 WILL HELP MIXED THOSE STRONG WINDS TO THE SURFACE. USING THE MOMENTUM TRANSFER ON THE BUFKIT SOUNDINGS...WHICH IS A GOOD INDICATOR OF WIND GUSTS ON LAND. BUFKIT WAS SHOWING AROUND 45 KNOTS AT GREEN BAY AND LITTLE HIGHER AT RHINELANDER. DO NOT HAVE WINDS THAT HIGH IN THE GRIDS AT THE MOMENT... BUT LATER SHIFTS WILL NEED TO WATCH AND SEE IF THE MODELS CONTINUE THE VERY STRONG WINDS. PLENTY OF TIME FOR THE MODELS TO BACK PEDAL ON THE STRENGTH OF THE WIND FROM TONIGHTS MODEL RUN. IT WILL BE MUCH COOLER MONDAY ALONG WITH SCATTERED TO NUMEROUS SHOWERS. THE GREATEST CONCENTRATION OF SHOWERS WILL BE OVER THE NORTH AND FAR NORTHEAST. LOWERED MAXIMUM TEMPERATURES A FEW DEGREES BASED ON THE 2 METER TEMPERATURES OFF THE BUFKIT SOUNDINGS. LATER SHIFTS WILL NEED TO WATCH TUESDAY AS THERE MAY BE A FEW ISOLATED SHOWERS OVER THE FAR NORTHEAST. THE NEXT SYSTEM WILL AFFECT THE AREA THURSDAY NIGHT INTO FRIDAY...BRINGING AROUND ROUND OF WIND AND RAIN. BETTER AGREEMENT IN THE MODELS...SO CONFIDENCE IS HIGHER WITH RESPECT TO THE TIMING OF THIS SYSTEM. && .AVIATION...LOW CLOUDS THIS AM TO IMPROVE TO VFR CIGS BY MID DAY. FEW SHOWERS STILL EXPECTED AS LOW PRESSURE PASSES THROUGH UPPER MS VALLEY...WESTERN LAKES TODAY. HIGH PRESSURE TO BRING LESSENING CLOUDS TONIGHT. FOG POTENTIAL LIMITED TONIGHT WITH INCREASING SW FLOW AHEAD OF COLD FRONT EXPECTED TO PASS THROUGH AREA SUNDAY AFTN. && .MARINE...A COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY EVENING. BEHIND THE COLD FRONT...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED LATER SUNDAY NIGHT AND WILL CONTINUE INTO TUESDAY MORNING. GALE FORCE WINDS LOOK LIKELY LATE SUNDAY NIGHT INTO MONDAY NIGHT. LATEST MODEL GUIDANCE ALSO SUGGEST THERE IS SOME POTENTIAL FOR STORM FORCE GUSTS ACROSS NORTHERN DOOR COUNTY AND OVER THE OPEN WATERS OF LAKE MICHIGAN. BUFKIT SOUNDINGS OVER NORTHERN LAKE MICHIGAN WERE INDICATING WINDS SUSTAINED NEAR 40 KNOTS WITH GUSTS TO NEAR 60 KNOTS. SINCE THIS IS STILL 60 TO 72 HOURS OUT...WILL ISSUE A GALE WATCH FOR NOW. IF THE MODEL TRENDS CONTINUE WITH THESE TYPES OF WINDS...THE GALE WATCH MAY NEED TO BE UPGRADED TO A STORM WATCH OR WARNING DEPENDING ON HOW CLOSE THE ISSUANCE IS TO THE TIME OF THE EVENT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG
Hazardous weather outlook, Sep 26, 5:18 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 518 AM CDT SAT SEP 26 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 518 AM CDT SAT SEP 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. THERE IS A CHANCE FOR DAMAGING WINDS WITH SOME OF THE STORMS...MAINLY EAST OF AN IRON MOUNTAIN TO WAUSAU LINE. A STRONG STORM WILL SLOWLY MOVE AWAY FROM WISCONSIN ON MONDAY. BEHIND THE LOW...WIND GUSTS OVER 40 MPH ARE POSSIBLE SUNDAY NIGHT INTO MONDAY AFTERNOON. WIND GUSTS OVER 50 MPH ARE POSSIBLE ACROSS DOOR COUNTY LATE SUNDAY NIGHT THEN CONTINUE INTO MONDAY NIGHT. THE WINDS WILL GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-271030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 518 AM CDT SAT SEP 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO NORTHWEST GALES ARE LIKELY SUNDAY NIGHT AND THEN CONTINUE INTO TUESDAY MORNING AS LOW PRESSURE SLOWLY MOVES EAST AWAY FROM WISCONSIN. A FEW STORM FORCE GUSTS ARE POSSIBLE LATE SUNDAY NIGHT INTO MONDAY EVENING OVER NORTHERN DOOR COUNTY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:11 AM CDT | Gale Watch | GRB | 11 hr | |
| Sep 26, 4:15 PM CDT | Gale Warning | GRB | 66 hr |
Nearby
Wind Advisories in Wisconsin, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.